# SDR MALA100211

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,758 hours, 9,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL22351LH00
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR EMERGENCY ESCAPE FLOOR TRACK LIGHTING LOOSE LT SIDE OF CABIN.   INSTALLED AS REQUIRED.
